# SDR COEA2020011601946

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N946FE
- Make and model: Cessna 208B
- Aircraft serial: 0048
- Aircraft time: 11,331 hours, 11,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8799, ENROUTE GEG-EAT/AIR TURNBACK DISCREPANCY: DURING CLIMB OUT, THE FLAP MOTOR CIRCUIT BREAKER POPPED. THE AIRCRAFT WAS RETURNED TO GEG AND LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE FLAP SYSTEM AND LUBRICATED THE FLAP TRANSMISSION JACK SCREW. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
